Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking Cileste BC. Have itchy red rash on forearms and armpit. Am I allergic to medicine?

I am a 45 year old female and have been on Cileste BC for 9 months. For the last 10 weeks I have had an itchy red rash on my foreams/armpit. I ve ruled out food allergies and allergies to perfumet etc as I only ever use E45 on my skin and in the bat plus non-bio detergent to wash clothes. I ve stopped using deoderant too and am keeping the rash well moisturised, taking anti-histamines and using a hydrocortisone cream but no joy! Could I be allertgic to Clieste as it s the only medication I m on?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.You would need to mention the drug name Cileste BC contains.Also, if you have been taking it for 9 months, it is unlikely to cause a rash now, unless it is sunlight worsened.See a dermatologist, a fungal infection/PSoriasis/dermatitis have to be ruled out.
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor